Journal of Integral Equations and Applications

Positive Solutions of Integro-Differential Equations with Unbounded Delay

I. Györi and G. Ladas

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 4, Number 3 (1992), 377-390.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34K15
Secondary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory 92A15


Györi, I.; Ladas, G. Positive Solutions of Integro-Differential Equations with Unbounded Delay. J. Integral Equations Applications 4 (1992), no. 3, 377--390. doi:10.1216/jiea/1181075698.

Export citation


  • T.A. Burton, Volterra integral and differential equations, Academic Press, New York, 1983.
  • J.M. Cushing, Integrodifferential equations and delay models in population dynamics, Lect. Notes in Biomath. 20, Springer Verlag, New York, 1977.
  • I. Györi, Comparison results for integro-differential equations of Volterra-type, Nonlinear Anal., Theory, Methods and Appl. 14 (1990), 245-252.
  • G. Ladas, Ch.G. Philos and Y.G. Sficas, Oscillations of integro-differential equations, Differential Integral Equations 4 (1991), 1113-1120.
  • D.V. Widder, An Introduction to transform theory, Academic Press, NY, 1971.